MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IRRIGATION; CATHETER, UROLOGICAL
Model Number M0067201010
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023 based on the date the manufacturer became aware of the event.Block e1: facility address: (b)(6).Block h6: imdrf device code a1802 captures the reportable event of foreign matter.
 
Event or Problem Description
It was reported to boston scientific corporation that a single action pump was to be used during a transurethral lithotripsy (tul) procedure performed on an unknown date.It was reported that the device was contaminated, and they found hair in the sterile packaging.The procedure was completed with another single action pump device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to 12/01/2023 based on the date the manufacturer became aware of the event.Block e1: facility address: (b)(6).Block h6: imdrf device code a1802 captures the reportable event of foreign matter.Block h10: investigation result the returned irrigation device was analyzed, and a visual evaluation noted that evidence of a foreign matter was inside the pouch.Based on the available information, boston scientific concludes that the reported event was confirmed.After the analysis performed and the evidence found and due to problems traced to manufacturing process the most probable root cause is manufacturing deficiency.
 
Event or Problem Description

Brand Name
IRRIGATION
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18436955
Report Number2124215-2023-74333
Device Sequence Number20606115
Product Code KQT
UDI-Device Identifier08714729752998
UDI-Public08714729752998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K870557
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0067201010
Device Catalogue Number720-101S
Device Lot Number0031262265
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date02/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown